Alert archive / Florida / Special Weather Statements in 2015
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Jun 25, 2015, 2:13 PM CDT for Santa Rosa County, Florida. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2015, 2:13 PM CDT (19:13 UTC)
- Expired
- Jun 25, 2015, 3:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Mobile, AL
County Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 99 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.2 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 870 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 846 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
478
WWUS84 KMOB 251913
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
213 PM CDT THU JUN 25 2015
FLZ203-204-252015-
SANTA ROSA INLAND FL-SANTA ROSA COASTAL FL-
213 PM CDT THU JUN 25 2015
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SANTA
ROSA COUNTY UNTIL 315 PM CDT...
AT 208 PM CDT...A CLUSTER OF STRONG THUNDERSTORM WAS LOCATED NEAR
PACE...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...WALLACE.. MILTON... PACE...
FLORIDATOWN...
THE PRIMARY THREATS WITH THESE STORMS ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING
WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
LAT...LON 3063 8726 3063 8725 3065 8726 3069 8727
3071 8727 3072 8729 3088 8717 3063 8695
3058 8715 3058 8718 3057 8719 3056 8721
TIME...MOT...LOC 1908Z 247DEG 10KT 3069 8720
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jun 25, 1:19 PM CDT, 54 minutes earlier.
Area forecast discussion, Jun 25, 1:19 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 119 PM CDT THU JUN 25 2015 .UPDATE...LOWERED TEMPERATURES AND HEAT INDICES OVER OUR COASTAL COUNTIES AS SHOWERS AND CLOUD COVER HAVE KEPT TEMPERATURES DOWN THIS MORNING. KEPT SCATTERED TSTMS IN THE FORECAST THROUGH THE AFTERNOON OUTFLOW BOUNDARY OVER NORTHERN GULF HAS BEEN A FOCUS FOR CONVECTION THIS MORNING AND FLOW AROUND THE UPPER LEVEL LOW ALOFT HAS HELPED STEER SOME OF THEM INTO THE THE FLORIDA PANHANDLE...OUTFLOW FROM THESE ARE NOW DRIVING CONVECTION INTO OUR SOUTHEAST AL COUNTIES. FURTHER NORTH TEMPERATURES ARE CLIMBING INTO THE 90S AND ML CAPES CLIMBING UP TO 1500 TO 2000 J/KG. GROWING CU FIELD ON VIS IMAGERY SUGGESTS TSTMS SHOULD START POPPING SOON OVER THE MOST UNSTABLE AIR AND OUTFLOW BOUNDARIES WILL FILL IN COVERAGE. STILL HAVE TO KEEP AN EYE OUT TO THE NORTHEAST TOWARDS GEORGIA ALONG THE SFC TROUGH WHERE ML CAPES HAVE ALREADY CLIMBED ABOVE 3000 J/KG...AN OCCASIONAL MCS HAS DEVELOPED IN THIS REGION THE PAST COUPLE DAYS...PROPAGATED SOUTHWESTWARD INTO OUR REGION AND PROVIDED THE LIFT FOR ENHANCED TSTM ACTIVITY. THERE'S POTENTIAL FOR ANOTHER ACTIVE CONVECTIVE EVENT TONIGHT...WILL HAVE TO EXAMINE CLOSELY FOR THE AFTERNOON PACKAGE. /08 JW .AVIATION UPDATE...THUNDERSTORM MAIN CONCERN THROUGH FORECAST PERIOD. SCATTERED TSTMS ARE EXPECTED TO DEVELOPMENT THIS AFTERNOON AND CONTINUE OVERNIGHT. STORMS WILL BE HEAVY RAINERS SO CAN EXPECTED VISIBILITIES IN SHOWERS TO FALL WELL BELOW IFR WITH THEM AND CEILINGS TO DROP TO MVFR. POST TSTM/SHOWER CEILINGS/VSBY WILL SLOWLY RECOVER TO VFR. /08 JW && .PREV DISCUSSION... /ISSUED 419 AM CDT THU JUN 25 2015/ SHORT TERM [TODAY THROUGH FRIDAY NIGHT]...A BROAD UPPER RIDGE ACROSS THE REGION WEAKENS TONIGHT AS A SHORTWAVE TROF EVOLVES OVER THE PLAINS AND ADVANCES TO NEAR THE MID/UPPER MISSISSIPPI RIVER VALLEY. WITHIN THE BROAD RIDGE OVER THE REGION...A WEAKNESS EXISTS ROUGHLY OVER THE FORECAST AREA WHICH PERSISTS THROUGH TONIGHT AND INCLUDES A COMPLEX MIX OF SEVERAL SHORTWAVES AND REMNANT MESOSCALE CONVECTIVE VORTICES...MCVS. A SURFACE RIDGE OVER THE NORTHERN GULF WILL PROMOTE A LIGHT SOUTHERLY SYNOPTIC SCALE FLOW BUT INCLUDED WITHIN THIS ARE SEVERAL SMALLER SCALE FEATURES SUCH AS A WEAK SURFACE TROF REFLECTION OF THE UPPER LEVEL WEAKNESS/MCVS IN ADDITION TO AT LEAST SEVERAL REMNANT OUTFLOW BOUNDARIES. WEAKENING CONVECTION CURRENTLY OVER SOUTHWEST ALABAMA AND EXTREME SOUTHEAST MISSISSIPPI HAS PRODUCED A MODEST OUTFLOW BOUNDARY WHICH IS CURRENTLY ADVANCING SOUTHWARD THROUGH MOBILE AND BALDWIN COUNTIES WHILE ADDITIONAL CONVECTION OVER THE NEAR SHORE WATERS APPEARS TO BE FOCUSED ON OTHER OLD BOUNDARIES. AS THE SYNOPTIC SCALE SOUTHWESTERLY FLOW INTERACTS WITH THESE FINER SCALE FEATURES...BETTER LOW LEVEL CONVERGENCE APPEARS TO BE PRESENT OVER PARTS OF SOUTHEAST MISSISSIPPI AND EXTREME SOUTHWEST ALABAMA...AN AREA THAT ALSO BENEFITS FROM SOME SUPPORT FROM THE COMPLEX MIX OF UPPER LEVEL FEATURES. WILL HAVE LIKELY POPS IN THIS PORTION WITH CHANCE POPS ELSEWHERE. BETTER CONVECTIVE SUPPORT LOOKS TO BE OVER MUCH OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND A PORTION OF THE NORTHWEST FLORIDA PANHANDLE AND WILL HAVE CHANCE POPS IN THIS PORTION WITH SLIGHT CHANCE POPS ELSEWHERE. DEEP LAYER MOISTURE REMAINS PLENTIFUL WITH PRECIPITABLE WATER VALUES AROUND 2 INCHES WITH CORRESPONDINGLY FAIRLY HIGH WET BULB ZERO VALUES OF 13.5-14.5 KFT. EXPECT SURFACE BASED CAPES OF AT LEAST 2000 J/KG BY THIS AFTERNOON AND ALTHOUGH SHEAR VALUES WILL BE LOW AND AN OTHERWISE MOIST DEEP LAYER ATMOSPHERE...AS HAS BEEN THE CASE FOR THE PAST FEW DAYS...SOME STORMS WILL BE ABLE TO GENERATE STRONG WIND GUSTS VIA PRECIPITATION LOADING WITH SMALL HAIL AS WELL. HIGHS TODAY WILL BE MAINLY IN THE LOWER 90S AND LOWS TONIGHT WILL RANGE FROM THE LOWER 70S INLAND TO UPPER 70S AT THE COAST. WILL SEE SOME LOCATIONS WITH HEAT INDEX VALUES NEAR 104 THIS AFTERNOON. THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE. FRIDAY AND FRIDAY NIGHT...MID LEVEL HEIGHT FALLS DROP SOUTHEAST ACROSS THE MID MISSISSIPPI RIVER VALLEY ON FRIDAY...EXPANDING ACROSS THE OHIO RIVER VALLEY/APPALACHIANS AND MIDSOUTH BY FRIDAY NIGHT. THE NET RESULT IS THAT A MID LEVEL TROF AMPLIFIES ACROSS THE EASTERN QUARTER OF THE CONUS. AN ATYPICAL PATTERN FOR LATE IN JUNE. WITH THE CENTRAL GULF COAST POSITIONED TO THE SOUTHEAST OF THE EVOLVING MID LEVEL TROF...THERE WILL BE LITTLE CHANGE IN THE DEEP ATMOSPHERIC MOISTURE PROFILES WITH PRECIPITABLE WATER VALUES NEAR 2 INCHES. CONSIDERING THIS...MID LEVEL IMPULSES BRINGING MODEST LIFT...COUPLED WITH DAYTIME INSTABILITY AND WEAK MESOSCALE BOUNDARIES PUT DOWN BY CONVECTION...SUGGESTS SHOWERS/STORMS WILL BE LIKELY ON FRIDAY. STRONG STORMS WILL BE EFFICIENT IN PRODUCING LOCALLY HEAVY RAINS WHICH COULD RESULT IN LOCALIZED FLOODING ISSUES. WITH RECENT STORMS HAVING A HISTORY OF FREQUENT LIGHTNING ACTIVITY...SEE NO REASON THAT THIS WILL CHANGE. BRIEF STRONG WIND GUSTS POSSIBLE AS WELL. A FEW STORMS MAY BECOME LOCALLY SEVERE. SURFACE HIGH PRESSURE EXTENDING WESTWARD INTO THE CENTRAL GULF RESULTS IN A PREDOMINANT SOUTHWEST WIND PATTERN. DAYTIME HIGHS LOOK TO BE NEAR SEASONAL...AND COULD BE A FEW DEGREES COOLER ON FRIDAY DEPENDING ON TIMING OF STORMS...EVENTUAL COVERAGE...AND DURATION. WILL MAINTAIN A CHANCE OF STORMS INTO FRIDAY NIGHT WITH OVERNIGHT LOWS BEING MUGGY...RANGING FROM 73 TO 76 INTERIOR TO UPPER 70S BEACHES. /10 LONG TERM [SATURDAY THROUGH WEDNESDAY]...MOVING INTO THE WEEKEND...THE HIGHLY AMPLIFIED HIGH LEVEL TROF REMAINS IN A NEARLY FIXED STATE...ALLOWING A SURFACE FRONT TO APPROACH THE CENTRAL GULF COAST. THE GLOBAL MODELS BRING THE FRONT ACROSS THE LOWER MISSISSIPPI RIVER VALLEY ON SATURDAY...EASING SOUTHWARD TO THE COAST BY SUNDAY MORNING. IN FACT...THE FRONT MAY PUSH JUST OFF THE COAST DURING THE DAY SUNDAY BEFORE STALLING. A LIKELIHOOD OF SHOWERS/STORMS IS FORECAST SATURDAY...WHICH WILL MOVE SOUTHWARD SATURDAY NIGHT AND SUNDAY AS THE FRONT APPROACHES. CHANCES OF RAIN TREND LOWER NORTH OF THE BOUNDARY. ALTHOUGH...LOW LEVEL WIND PROFILES ARE UNIDIRECTIONAL FROM THE WEST AND DEEP LAYER SHEAR LOOKS TO BE AT OR BELOW 30 KNOTS...WIDESPREAD SEVERE STORMS APPEARS LOW ON SATURDAY. HOWEVER...WITH A CORRIDOR OF MODERATE INSTABILITY AHEAD OF THE APPROACHING FRONT DURING TIME OF PEAK HEATING...A FEW STORMS COULD INTENSIFY TO SEVERE LEVELS. THE FRONTAL BOUNDARY BECOMES ABSORBED IN THE SYNOPTIC SCALE LOW LEVEL SOUTHWEST FLOW EARLY NEXT WEEK AS SURFACE HIGH OVER THE GULF BECOMES BETTER DEFINED. A SMALL CHANCE OF SHOWERS/STORMS OVER THE SOUTHERN HALF OF THE LOCAL AREA ON MONDAY WILL TREND UPWARD THROUGH THE CHANCE CATEGORIES TUESDAY AND WEDNESDAY. DAYTIME HIGHS NEAR SEASONAL...MOSTLY IN THE UPPER 80S/NEAR 90. OVERNIGHT LOWS SLIP INTO THE UPPER 60S OVER THE INTERIOR BY MONDAY MORNING...MODIFYING BACK INTO THE LOWER/MID 70S TUESDAY AND WEDNESDAY. THE IMMEDIATE COAST REMAINS IN THE MID/UPPER 70S. /10 MARINE...A RIDGE OF HIGH PRESSURE OVER THE NORTHERN GULF PROMOTES A LIGHT TO MODERATE SOUTHWESTERLY FLOW THROUGH FRIDAY. THE SOUTHWEST FLOW INCREASES AND BECOMES WESTERLY FRIDAY NIGHT INTO SATURDAY AS A FRONT APPROACHES FROM THE NORTH...THEN SWITCHES TO THE NORTHWEST LATE SATURDAY NIGHT INTO SUNDAY MORNING AS THE FRONT MOVES THROUGH THE MARINE AREA. A MODERATE WESTERLY FLOW FOLLOWS FOR SUNDAY AFTERNOON AND CONTINUES THROUGH MONDAY. /29 AVIATION... 25.12Z ISSUANCE...WILL BEGIN WITH VCSH WITH VFR CONDITIONS THEN SWITCHING TO VCTS NEAR 17-18Z. WILL HAVE A TEMPO GROUP FROM 19-23Z OVER EXTREME SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA FOR MVFR CONDITIONS IN THUNDERSTORMS...WITH OTHERWISE VCTS CONTINUING OVERNIGHT. LIGHT WEST TO SOUTHWEST WINDS BECOME SOUTHWEST 7-10 KNOTS THIS AFTERNOON THEN BECOME LIGHT AGAIN TONIGHT. /29 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 88 73 89 74 87 / 50 40 70 40 60 PENSACOLA 87 76 89 76 88 / 50 30 60 40 60 DESTIN 88 79 88 77 88 / 40 30 60 40 60 EVERGREEN 92 73 89 73 87 / 40 20 70 40 60 WAYNESBORO 96 72 88 73 87 / 40 30 70 30 60 CAMDEN 94 73 89 73 87 / 40 20 70 50 60 CRESTVIEW 90 73 89 73 88 / 40 20 60 50 60 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 25, 4:10 AM CDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 410 AM CDT THU JUN 25 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-260915- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 410 AM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY WITH THE BEST COVERAGE OVER PORTIONS OF EXTREME SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA. ISOLATED TO SCATTERED STORMS ARE EXPECTED TONIGHT. SOME STORMS MAY BE STRONG AND PRODUCE STRONG WIND GUSTS AND POSSIBLY SMALL HAIL. HEAT INDEX VALUES OF 100-104 CAN BE EXPECTED FOR MOST AREAS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY FRIDAY AND SATURDAY WITH ISOLATED TO SCATTERED STORMS FOR THE REMAINDER OF THE PERIOD. SOME STORMS MAY BE STRONG EACH DAY AND WHILE ORGANIZED SEVERE STORMS ARE NOT ANTICIPATED...AN ISOLATED SEVERE STORM OR TWO CANNOT BE RULED OUT. THERE IS A MODERATE RISK OF RIP CURRENTS FROM FRIDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-260915- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 410 AM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY WITH THE BEST COVERAGE OVER THE ALABAMA COASTAL WATERS. ISOLATED TO SCATTERED STORMS ARE EXPECTED TONIGHT. SOME STORMS MAY BE STRONG AND PRODUCE STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY WITH ISOLATED TO SCATTERED STORMS FOR THE REMAINDER OF THE PERIOD. SOME STORMS MAY BE STRONG EACH DAY AND PRODUCE STRONG WIND GUSTS. MODERATE TO STRONG WINDS MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE FRIDAY NIGHT THROUGH SUNDAY MORNING...MAINLY FOR THE GULF WATERS OUT 60 NM.
In the hours before
Local storm report, Jun 25, 10:04 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1004 AM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM LIGHTNING OPP 31.28N 86.26W
06/23/2015 COVINGTON AL EMERGENCY MNGR
*** 2 FATAL *** TWO LIGHTNING RELATED FATALITIES REPORTED
IN THE COMMUNITY OF OPP.
&&
CLSpecial weather statement, Jun 25, 2:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
213 PM CDT THU JUN 25 2015
FLZ203-204-252015-
SANTA ROSA INLAND FL-SANTA ROSA COASTAL FL-
213 PM CDT THU JUN 25 2015
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SANTA
ROSA COUNTY UNTIL 315 PM CDT...
AT 208 PM CDT...A CLUSTER OF STRONG THUNDERSTORM WAS LOCATED NEAR
PACE...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...WALLACE.. MILTON... PACE...
FLORIDATOWN...
THE PRIMARY THREATS WITH THESE STORMS ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING
WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
LAT...LON 3063 8726 3063 8725 3065 8726 3069 8727
3071 8727 3072 8729 3088 8717 3063 8695
3058 8715 3058 8718 3057 8719 3056 8721
TIME...MOT...LOC 1908Z 247DEG 10KT 3069 8720The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:58 PM CDT | Special Weather Statement | MOB | Butler | 47 min |
| Jun 24, 8:03 PM CDT | Special Weather Statement | MOB | Choctaw | 57 min |
| Jun 24, 8:45 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 60 min |
| Jun 24, 9:26 PM CDT | Special Weather Statement | MOB | Butler | 64 min |
| Jun 24, 10:03 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 57 min |
| Jun 24, 11:07 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe, Wilcox | 53 min |
| Jun 24, 11:59 PM CDT | Special Weather Statement | MOB | Clarke, Monroe | 61 min |
Nearby
Special Weather Statements in Florida, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.